Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 74, NWS Lincoln, IL

October 26, 2019Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Oct 26, 2019, 7:41 PM CDT for Clay County, Richland County, Illinois. It took effect at Oct 27, 2019, 8:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Oct 26, 2019, 7:41 PM CDT (00:41 UTC)
In effect from
Oct 27, 2019, 8:00 AM CDT
Expired
Oct 31, 2019, 9:14 AM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

118 
WGUS43 KILX 270041
FLWILX


Flood Warning
National Weather Service Lincoln IL
741 PM CDT Sat Oct 26 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-271441-
/O.NEW.KILX.FL.W.0074.191027T1300Z-191031T1017Z/
/CLAI2.1.ER.191027T1300Z.191029T1200Z.191031T0417Z.NO/
741 PM CDT Sat Oct 26 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River below Clay City.
* From Sunday morning until late Wednesday night.
* At  645 PM Saturday the stage was 11.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 19.4 feet by Tuesday afternoon. The river will 
  fall below flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  11.4 Sat 7 PM    17.9   19.3   19.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
9 follow-up statements
332 
WGUS83 KILX 271441
FLSILX


Flood Statement
National Weather Service Lincoln IL
941 AM CDT Sun Oct 27 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-280440-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191031T1030Z/
/CLAI2.1.ER.191027T1408Z.191028T0600Z.191031T0430Z.NO/
941 AM CDT Sun Oct 27 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until late Wednesday night.
* At  845 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.6 feet by tomorrow morning.The river will fall 
  below flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  17.9 Sun 9 AM    19.6   19.5   18.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
567 
WGUS83 KILX 280119
FLSILX


Flood Statement
National Weather Service Lincoln IL
819 PM CDT Sun Oct 27 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-281518-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191030T2308Z/
/CLAI2.1.ER.191027T1407Z.191029T1200Z.191030T1708Z.NO/
819 PM CDT Sun Oct 27 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Wednesday evening.
* At  745 PM Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.3 feet by 
  Tuesday morning. The river will fall below flood stage Wednesday 
  afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  19.0 Sun 8 PM    19.1   19.3   18.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
843 
WGUS83 KILX 281342
FLSILX


Flood Statement
National Weather Service Lincoln IL
842 AM CDT Mon Oct 28 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-290342-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191030T1900Z/
/CLAI2.1.ER.191027T1407Z.191028T1800Z.191030T1300Z.NO/
842 AM CDT Mon Oct 28 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Wednesday afternoon.
* At  745 AM Monday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by this
  afternoon. The river will fall below flood stage Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  19.3 Mon 8 AM    19.3   18.1   14.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
021 
WGUS83 KILX 290125
FLSILX


Flood Statement
National Weather Service Lincoln IL
825 PM CDT Mon Oct 28 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-291524-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191030T1912Z/
/CLAI2.1.ER.191027T1407Z.191028T1745Z.191030T1312Z.NO/
825 PM CDT Mon Oct 28 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Wednesday afternoon.
* At  745 PM Monday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  19.3 Mon 8 PM    19.2   18.1   16.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
540 
WGUS83 KILX 291339
FLSILX


Flood Statement
National Weather Service Lincoln IL
839 AM CDT Tue Oct 29 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-300338-
/O.CON.KILX.FL.W.0074.000000T0000Z-191030T1912Z/
/CLAI2.1.ER.191027T1407Z.191028T1745Z.191030T1312Z.NO/
839 AM CDT Tue Oct 29 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Wednesday afternoon.
* At  745 AM Tuesday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  19.2 Tue 8 AM    18.1   16.2   16.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
559 
WGUS83 KILX 300115
FLSILX


Flood Statement
National Weather Service Lincoln IL
815 PM CDT Tue Oct 29 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-301515-
/O.EXT.KILX.FL.W.0074.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.191027T1407Z.191102T1200Z.000000T0000Z.NO/
815 PM CDT Tue Oct 29 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until further notice.
* At  745 PM Tuesday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by 
  Saturday afternoon then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  19.0 Tue 8 PM    18.4   17.6   19.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
421 
WGUS83 KILX 301422
FLSILX


Flood Statement
National Weather Service Lincoln IL
922 AM CDT Wed Oct 30 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-310421-
/O.EXT.KILX.FL.W.0074.000000T0000Z-191031T2136Z/
/CLAI2.1.ER.191027T1407Z.191029T1445Z.191031T1536Z.NO/
922 AM CDT Wed Oct 30 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Thursday afternoon.
* At  845 AM Wednesday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.9 Wed 9 AM    18.3   16.8   16.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
162 
WGUS83 KILX 310109
FLSILX


Flood Statement
National Weather Service Lincoln IL
809 PM CDT Wed Oct 30 2019

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-311509-
/O.CON.KILX.FL.W.0074.000000T0000Z-191031T2136Z/
/CLAI2.1.ER.191027T1407Z.191029T1445Z.191031T1536Z.NO/
809 PM CDT Wed Oct 30 2019

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Thursday afternoon.
* At  745 PM Wednesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.7 Wed 8 PM    18.3   16.8   16.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
329 
WGUS83 KILX 311414
FLSILX


Flood Statement
National Weather Service Lincoln IL
914 AM CDT Thu Oct 31 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-311444-
/O.CAN.KILX.FL.W.0074.000000T0000Z-191031T2136Z/
/CLAI2.1.ER.191027T1407Z.191029T1445Z.191031T1125Z.NO/
914 AM CDT Thu Oct 31 2019

The Flood Warning is cancelled for
  The Little Wabash River below Clay City.
* At  845 AM Thursday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  625 AM Thursday.
* Forecast...The river will continue to fall to 16.8 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  17.7 Thu 9 AM    16.8   16.5   16.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 26, 6:39 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Oct 26, 6:39 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
639 PM CDT Sat Oct 26 2019

.SYNOPSIS...
Issued at 345 PM CDT Sat Oct 26 2019

Deepening low pressure over southern Illinois will lift into
northwest Indiana by early overnight, and into Saginaw Bay in
east central lower Michigan by sunrise Sunday. Blustery conditions
will continue tonight as widespread rain showers diminish from
southwest to northeast. Total rainfall amounts of 1.5 to 2.5
inches are likely by midnight along and east of I-55, with the
heaviest amounts along and east of I-57. Around 1 inch of rain is
expected as far west as the Illinois River. Sunday looks much
nicer with ample sunshine, lighter winds and seasonable
temperatures as weak high pressure settles into the area. Dry
weather should continue Sunday night and Monday across central and
southeast IL, with cooler air starting to filter into the IL
river valley Monday.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 345 PM CDT Sat Oct 26 2019

20Z/3 pm surface analysis shows 996 mb low pressure (remnants of
tropical storm Olga) deepening near Mount Vernon in southern IL.
A large swirl of moderate rain showers covered much of central and
northeast IL, though a dry slot had worked quickly into southeast
IL at mid afternoon. East to NE winds had increased to 12-23 mph
with gusts of 20-30 mph.

Latest CAMs deepen low pressure to 990-992 mb by 00Z/7 pm over
east central IL between Champaign and Effingham, and to nw IN by
06Z/1 am tonight. Dry slot to continue working its way northward
over eastern IL late this afternoon and early evening while
deformation zone of rain showers continues west of I-57 thru mid
evening, then diminishing from sw to ne late evening and early
overnight. Brunt of showers to be ne of CWA by 3 am overnight.
There has not been much thunderstorm activity today but will
continue isolated thunder into early evening in east central/se
IL. SPC day1 update has general risk of thunder in southeast IL
mainly se of I-70. Strong gradient winds expected late this
afternoon and evening, with gusts of 30-40 mph in eastern half of
CWA with potentially higher gusts of 40-45 mph near the IN border
especially in back side of low pressure system as east to NE
winds switch WNW to WSW. Think we will be shy of wind advisory
criteria. Lows overnight range from upper 30s to near 40F over the
IL river valley, to the mid 40s in eastern IL.

Low pressure quickly ejects into southeast Canada on Sunday while
weak high pressure 1017 mb settles into the mid MS river valley.
Low clouds quickly decrease from the west late tonight and early
Sunday morning, giving way to ample sunshine Sunday and lighter
sw winds 6-12 mph. Seasonably highs Sunday in the lower 60s with
some mid 60s southern reaches of CWA.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 345 PM CDT Sat Oct 26 2019

Quiet/fair weather to continue Sunday night and Monday across the
CWA as high pressure scoots off to the mid Atlantic States by dawn
Monday while a cold front pushes se into central IL and initially
passes thru dry as air mass it quiet dry and little lift with
front then. Lows Sunday night mostly in the lower 40s, with highs
Monday ranging from near 50F at Galesburg, to the mid to upper 60s
in southeast IL. The 12Z models have slowed arrival of light rain
shower chances and mainly nw of Galesburg thru Mon afternoon. Do
have clouds increasing over central and especially nw CWA during
Sunday night and Monday with less cloud cover in southeast IL
ahead of the front.

Post frontal light rain chances arrive over nw half of CWA Monday
night as a disturbance ejects quickly ne from the southern
Rockies. Light rain could mix with a little light snow late Mon
night, nw of the IL river, mainly over Knox and Stark counties but
no accumulations. Lows Mon night range from mid 30s nw of the IL
river, to mid 40s southeast of I-70.

Dry conditions expected across the area on Tuesday with mostly
cloudy skies. Highs Tue range from the mid to upper 40s over the
IL river valley, to the upper 50s to near 60F in southeast IL.

Medium range models continue to dig a strong upper level trof over
the Rockies by midweek and eject a stronger storm system ne into
the Midwest Wed/Thu. Precipitation chances increase by overnight
Tue night and continue through Thu/Halloween as deepening surface
low lifts to near central IL by midday Thu per GFS and ECMWF
models. Ample gulf moisture to work with so moderate to locally
heavy rains possible again especially in southeast/eastern IL
where 1-2 inches of rain possible Wed/Thu. NW CWA could see snow
mixed with rain late Tue night/early Wed morning, and again
overnight Wed night into early Thu morning. Highs Wed/Thu range
from low to mid 40s nw over the IL river valley, to the low to
mid 50s in southeast IL. Widespread freeze expected Thu night with
lows of 25-32F from nw to se. Precipitation chances diminish
during Thu night with and chilly conditions Friday and Saturday
with highs mainly in the 40s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 639 PM CDT Sat Oct 26 2019

A low pressure center will pass from south to north through
eastern Illinois early this evening, bringing strong and gust
winds from varying directions depending on your location with
respect to the center. Wind gusts of 25-35KT will be common this
evening, with CMI even seeing some LLWS conditions early this
evening as the low passes nearby. Rain and IFR/LIFR conditions
will continue at all the TAF sites for much of the evening, if not
beyond 06z as well. Later tonight, we will see a clearing line
push across Illinois from west to east as the surface low advances
off to the NE. That will set up VFR conditions for the entire day
on Sunday, with west-southwest winds at 8-13KT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Shimon
Hazardous weather outlook, Oct 26, 2:58 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
258 PM CDT Sat Oct 26 2019

ILZ027>031-036-037-040-041-047>050-272000-
Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler-
Scott-Stark-Tazewell-Woodford-
258 PM CDT Sat Oct 26 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Colder weather is expected by late in the work week, and will
likely result in low temperatures below freezing. There is also
some potential for snow, but amounts, timing, and location remain
highly uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-051>057-061>063-066>068-071>073-272000-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt-
Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon-McLean-
Moultrie-Piatt-Richland-Sangamon-Shelby-Vermilion-
258 PM CDT Sat Oct 26 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Steady rain and possibly an isolated thunderstorm or two are
expected through this evening. Storm total rainfall amounts from
around one and a half to three inches are expected. Localized
minor flooding will be possible, especially in urban and poor
drainage areas. Elevated stream flows will also likely develop,
especially from around I-57 eastward where the heaviest rainfall
is expected.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Colder weather is expected by late in the work week, and will
likely result in low temperatures below freezing. There is also
some potential for snow, but amounts, timing, and location remain
highly uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Deubelbeiss

In the hours before

Local storm report, Oct 26, 4:03 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT SAT OCT 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
10/26/2019  M1.25 INCH       COLES              IL   MESONET

            TOTAL RAINFALL SINCE 6AM

&&

BARNES
Local storm report, Oct 26, 4:45 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
445 PM CDT SAT OCT 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
10/26/2019  M1.25 INCH       COLES              IL   MESONET

            TOTAL RAINFALL SINCE 6AM

0330 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
10/26/2019  M1.58 INCH       CHAMPAIGN          IL   MESONET

            TOTAL RAINFALL SINCE 6AM

0400 PM     HEAVY RAIN       WATSON                  39.03N 88.57W
10/26/2019  M2.38 INCH       EFFINGHAM          IL   MESONET

            TOTAL RAINFALL SINCE 4AM

0400 PM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
10/26/2019  M1.80 INCH       DOUGLAS            IL   CO-OP OBSERVER

            TOTAL RAINFALL SINCE 6AM

0430 PM     HEAVY RAIN       2 ENE URBANA            40.12N 88.17W
10/26/2019  M1.94 INCH       CHAMPAIGN          IL   MESONET

            TOTAL RAINFALL SINCE 6AM

&&

BARNES
Local storm report, Oct 26, 5:52 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT SAT OCT 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       NE EFFINGHAM            39.12N 88.55W
10/26/2019  M2.38 INCH       EFFINGHAM          IL   COCORAHS

            12 HOUR RAINFALL TOTAL SINCE 4 AM

0500 PM     HEAVY RAIN       2 N HOMER               40.06N 87.96W
10/26/2019  M1.69 INCH       CHAMPAIGN          IL   COCORAHS

            STORM TOTAL SINCE 6 AM

0500 PM     HEAVY RAIN       2 E BLOOMINGTON         40.48N 88.94W
10/26/2019  M1.65 INCH       MCLEAN             IL   PUBLIC

            TOTAL SINCE 7 AM.

&&

SHIMON
Local storm report, Oct 26, 6:20 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
620 PM CDT SAT OCT 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
10/26/2019  M1.25 INCH       COLES              IL   MESONET

            TOTAL RAINFALL SINCE 6AM

0330 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
10/26/2019  M1.58 INCH       CHAMPAIGN          IL   MESONET

            TOTAL RAINFALL SINCE 6AM

0400 PM     HEAVY RAIN       NE EFFINGHAM            39.12N 88.55W
10/26/2019  M2.38 INCH       EFFINGHAM          IL   COCORAHS

            12 HOUR RAINFALL TOTAL SINCE 4 AM

0400 PM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
10/26/2019  M1.80 INCH       DOUGLAS            IL   CO-OP OBSERVER

            TOTAL RAINFALL SINCE 6AM

0400 PM     HEAVY RAIN       WATSON                  39.03N 88.57W
10/26/2019  M2.38 INCH       EFFINGHAM          IL   MESONET

            TOTAL RAINFALL SINCE 4AM

0430 PM     HEAVY RAIN       2 ENE URBANA            40.12N 88.17W
10/26/2019  M1.94 INCH       CHAMPAIGN          IL   MESONET

            TOTAL RAINFALL SINCE 6AM

0500 PM     HEAVY RAIN       2 N HOMER               40.06N 87.96W
10/26/2019  M1.69 INCH       CHAMPAIGN          IL   COCORAHS

            STORM TOTAL SINCE 6 AM

0500 PM     HEAVY RAIN       DANVILLE                40.14N 87.62W
10/26/2019  M1.43 INCH       VERMILION          IL   CO-OP OBSERVER

0500 PM     HEAVY RAIN       2 E BLOOMINGTON         40.48N 88.94W
10/26/2019  M1.65 INCH       MCLEAN             IL   PUBLIC

            TOTAL SINCE 7 AM.

0600 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
10/26/2019  M1.61 INCH       VERMILION          IL   CO-OP OBSERVER

&&

BARNES
Local storm report, Oct 26, 6:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT SAT OCT 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
10/26/2019  M1.40 INCH       LOGAN              IL   OFFICIAL NWS OBS

            STORM TOTAL THROUGH 650PM.

&&

BARNES
Local storm report, Oct 26, 6:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT SAT OCT 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
10/26/2019  M1.04 INCH       MENARD             IL   MESONET

&&

BARNES

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.